# SDR 2DYA20100929001

- Difficulty date: September 24, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N880DA
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 28,216 hours, 22,966 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 84560225
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, NOTED OVERHEAD EMERGENCY LIGHT INOP AT L2 DOOR.  REPLACED BATTERY PACK IAW MM 33-53-00.
